# SDR JJBA20251112038

- Difficulty date: October 20, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 500 RACK, AFT CARGO DOOR INTERNAL AFT LOWER CORNER HAS A CRACK. REPAIRED CRACK ON AFT CARGO DOOR INTERNAL AFT LOWER CORNER BY CUTTING OUT CRACKED AREA AND INSTALLING A DOUBLER AND FILLER.
